Commuting automorphism of $p$-groups with cyclic maximal subgroups
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 643-647
https://doi.org/10.4134/CKMS.2013.28.4.643
Printed October 1, 2013
Fatemeh Vosooghpour, Zeinab Kargarian, and Mehri Akhavan-Malayeri
Alzahra University, Alzahra University, Alzahra University
Abstract : Let $G$ be a group and let $p$ be a prime number. If the set $\A(G)$ of all commuting automorphisms of $G$ forms a subgroup of $\Aut(G)$, then $G$ is called $\A(G)$-group. In this paper we show that any $p$-group with cyclic maximal subgroup is an $\A(G)$-group. We also find the structure of the group $\A(G)$ and we show that $\A(G)=\Aut_c(G)$. Moreover, we prove that for any prime $p$ and all integers $n\geq3$, there exists a non-abelian $\A(G)$-group of order $p^n$ in which $\A(G)=\Aut_c(G)$. If $p>2$, then $\A(G)\cong\Z_p\times\Z_{p^{n-2}}$ and if $p=2$, then $\A(G)\cong\Z_2\times\Z_2\times\Z_{2^{n-3}}$ or $\Z_2\times\Z_2$.
Keywords : commuting automorphism, cyclic maximal subgroup
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd